# SDR CALA2013100491725

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,373 hours, 12,888 cycles
- Engine: Pwa PW4077
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Card
- Condition: Defective
- Location: Lt Esc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ESC STATUS MESSAGE.  REPLACED LT ESC CARD.
